MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM
Catalog Number 4432452
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other complaint was reported on this batch of access ports.Investigation: despite requests, nor the involved device nor the x-rays pictures were returned for analysis.No thorough investigation can be performed.Conclusion: no conclusion can be drawn.Our complaint database does not show any increasing trend for this type of access port.No corrective action is envisaged.Confidential note: this file was previously sent in may 2016.Due to undetected report failure, we now resubmit the report.
 
Event or Problem Description
On (b)(6) 2015 port implantation on the left cephalic vein; on (b)(6) 2015 discovery of the catheter disconnection from port; on (b)(6) 2015 port explantation; on (b)(6) 2015 port implantation in right subclavian vein.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, ile de france 92100
FR  92100
MDR Report Key6343018
Report Number9612452-2016-00015
Device Sequence Number13637604
Product Code LJT
UDI-Device Identifier04046963594893
UDI-Public04046963594893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/31/2019
Device Catalogue Number4432452
Device Lot Number36892342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2016
Initial Report FDA Received Date02/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR